# SDR ASAA9580121

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: TMS6019609
- Condition: Corroded
- Location: Bs 1007-1155
- Part time: 27,146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON CARGO TRACK AT Y1007 TO Y1155, X-15, Z-45.  REPLACED CARGO TRACK IAW DC-9 SRM 51-10-03, 51-30-02, 51-30-01.  (M)
